# SDR HALA2016042200068

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, CORROSION WAS FOUND ON THE FUSELAGE SKIN FRAME 76, STR 42L COMMON TO THE LAV VENT CUTOUT.  REPAIRED EA006155-00, AND ER/A 546162-14.
